# SDR DHL9880622C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ice Shield
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT FLAP I/B ICE SHIELD I/B TRACK GAUGE O/B TRACK HAS CRACK.  REMOVED AND REPLACED DAMAGED TRACK PER SRM  51-1-3.
